# SDR UIEA2020040200587

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMP LH STA 1920-2040 FLOOR PNL FOUND PUNCH MARK( BULK CARGO COMP FLOOR PANEL PUNCTURE DAMAGE REPAIRED IAW RI-25-13941 REV A )
